# SDR FDKA200609248

- Difficulty date: September 5, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 14,523 hours, 13,133 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6070 RIC.  CREW FOUND EMERGENCY EXIT LIGHT INOP.  MAINTENANCE SECURED CONNECTOR.
